# SDR UIEA2021030100432

- Difficulty date: February 25, 2021
- Submitted: March 1, 2021
- Operation: Air carrier
- Aircraft: N649GT
- Make and model: Boeing 767375
- Aircraft serial: 25864
- Aircraft time: 92,486 hours, 23,664 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3987505
- Part serial: 2360
- Condition: Malfunctioned
- Location: Lt A/C Pack
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EICAS L PACK TEMP MOMENTARILY FLASH ON RUNWAY PRIOR TO DEPARTURE( REMOVED AND REPLACED L TEMP CONTROL VALVE. OPS CHECK GOOD AND NO DEFECTS FOUND. IAW AMM 21-51-12. )
